# SDR ASMF200710008

- Difficulty date: October 23, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 51,875 hours, 35,518 cycles
- Engine: Pwa JT8D219
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 976J2528
- Part serial: TL488
- Condition: Damaged
- Location: Left
- Part time: 22,904 hours, 15,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING TAXING, LT GENERATOR WAS OUT OF SERVICE.  MAINTENANCE PERSONNEL DEFERRED REPORT IAW MEL 24-1 CAT B.  LATER DURING NEXT TRANSIT CHECK, LT GENERATOR WAS REPLACED IAW MM 24-20-01, TESTED CORRECT.
